MAUDE Adverse Event Report: ARTHREX, INC. DOUBLECUT, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. DOUBLECUT, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number DOUBLECUT, 4.0MM X 13CM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a shoulder arthroscopy the shaver blade produced shavings inside the patient.This occurred when the doctor started the shaving process.He pulled the shaver right away and rinsed the area.The doctor confirmed all visible fragments were removed.There was no x-ray taken.A second blade was used and the case was completed with no further issues.There were no signs of shavings or debris from the second blade.The patient is fine to date per caller.

Brand Name
DOUBLECUT, 4.0MM X 13CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10157847
Report Number1220246-2020-01892
Device Sequence Number3791900
Product Code GFA
UDI-Device Identifier00888867043565
UDI-Public00888867043565
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberDOUBLECUT, 4.0MM X 13CM
Device Catalogue NumberAR-8400DC
Device Lot Number10516892
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;